Hi. I've had a UTI for what seems like 3 weeks now and I've been on all sorts of medication. Clindamycin, Cetirizene, Pyridium, Cefdinir, and as of right now Ciprofloxacin. Most of my symptoms have gone away except for a little stinging when i urinate that happens from time to time. It seems that it disappears and reappears. I went to the doctor last week and had a culture taken and it came up negative. So my question is do I still have a UTI or not? If not then what's wrong with me and what should I do?
It sounds like you don't have a urinary tract infection anymore, but did your doctor discuss Painful Bladder Syndrome (also called insterstitial cystitis)?
Since you're coming up with a clear culture, it may be that you're reacting to acidic foods in your diet. I was on a vicious cycle of antibiotics and cranberry pills when I discovered I probably didn't have a problem with infection, but rather with painful bladder.
Google the diet for painful bladder syndrome - you have to eliminate (temporarily) things that are acidic, and that means tomatoes and tomato sauces, citrus juices, chocolate, cranberry and cranberry pills, anything with acid.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.